# SDR 96FDEA01697

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 13 Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A SYSTEM HYDRAULIC PRESSURE WENT TO ZERO IN FLIGHT.  A SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  PERFORMED EMERGENCY PROCEDURES, HAND CRANKED GEAR DOWN.  CLOSED HYDRAULIC FLUID SHUTOFF VALVES, USED ALTERNATE FLAPS AND SHUT OFF ALL A-SYSTEM COMPONENTS.  TOWED BACK INTO THE PARKING AREA.  FOUND NR 13 SPOILER ACTUATOR HAD A CUT ON RING.  REPLACED SAME, LEAK AND OPERATIONAL CHECKED GOOD.
